# SDR SCNA04019

- Difficulty date: December 19, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: PHHZJ
- Make and model: Boeing 737-800
- Aircraft serial: 30389
- Aircraft time: 17,129 hours, 6,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED FWD EMERGENCY LIGHT COVER AT BULKHEAD POSITION BROKEN.  PLACED ITEM ON MEL 33-19-1.  ON 12/22, INSTALLED NEW TRACK COVER.
